| Model Number |
1987-25-112 |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Event or Problem Description
Internal packaging had hole in wrapping and surgeon was concerned about integrity of sterility.Opened a new implant and placed the other one off the field.No surgical delay.